# SDR SIMA20231206002

- Difficulty date: December 6, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N214NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000508
- Aircraft time: 20,977 hours, 13,719 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Fr 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

AFT RH INBD SEAT TRACK AT FRAME 84 CORRODED (LEVEL 2 CORROSION).-C/A-CORROSION ON AFT RIGHT HAND INBOARD SEAT TRACK AT FRAME 84 FOUND TO BE OUT OF ALLOWABLE LIMITS IAW E175 SRM 53-23-10 AD01. REMOVED DAMAGED SECTION OF AFT RH INBD SEAT TRACK FROM BETWEEN FRAME 83 AND 85 IAW EMB175 SRM 51-40-08 AND 53-00-10 REPAIR 01. LOCATED AND DRILLED NEW SECTION OF SEAT TRACK PN 170-86082-005. INSTALLED SEAT TRACK AND SPLICES PER E175 SRM 51-40-08. APPLIED TOP COAT AND CIC TO SEAT TRACK BETWEEN FR 83 AND 85 IAW ENVOY ETN EJ-51-015 AND CPM PART 1 51-25-00
